IJPAM: Volume 81, No. 3 (2012)
EVERY AUTOMORPHISM FIXING ELEMENTWISE
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this paper, we exhibit an infinite family of non-abelian -groups in which each automorphism fix elementwise.
Received: October 6, 2012
AMS Subject Classification: 20D45, 20D15, 20D25
Key Words and Phrases: automorphism, -group, Frattini subgroup
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395